MAUDE Adverse Event Report: CAREFUSION SD ALARIS SYSTEM; PUMP, INFUSION

CAREFUSION SD ALARIS SYSTEM; PUMP, INFUSION
Model Number 8120
Medical Device Problem Codes Calibration Problem (2890); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a failure was observed during a planned preventative maintenance, recall remediation, or repair order service event.[[service type]];[can't calibrate plunger position].There was no reported patient involvement.
 
Additional Manufacturer Narrative
A device history record review is performed on each device reported in a mdr reportable event along with other methods of investigation as coded in section h6 of this mdr report.Per 803.52(f)(11)(iii) the information provided was obtained from servicing activities performed on the device.There were no additional details obtainable or provided at the time of service.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
It was reported that a failure was observed during a planned preventative maintenance, recall remediation, or repair order service event.[depot repair];[can't calibrate plunger position].There was no reported patient involvement.
 
Additional Manufacturer Narrative
A device history record, complaint history review, and risk review on failure modes are performed on each device with reportable malfunction(s) along with other methods of investigation as coded in section h6 of this mdr report.This report lists imdrf annex a, c, d, and g codes that are reportable malfunctions observed on the device during servicing.Per 803.52(f)(11)(iii).The information provided was obtained from servicing activities performed on the device.There were no additional details obtainable or provided at the time of service.

Brand Name
ALARIS SYSTEM
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer (Section G)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
10020 pacific mesa blvd
san diego, CA 92121-4386
8586172000
MDR Report Key19677714
Report Number2016493-2024-31107
Device Sequence Number3166124
Product Code MEA
UDI-Device Identifier10885403812026
UDI-Public(01)10885403812026(11)220215
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K043299
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8120
Device Catalogue Number8120 ALARIS PCA MODULE
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer06/13/2024
02/27/2025
Initial Report FDA Received Date07/05/2024
Supplement Report FDA Received Date07/18/2024
03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown